# SDR CALA2025060605332

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 61,811 hours, 20,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - FOUND EMERGENCY ESCAPE PATH LIGHT INOP AT  24 ABC. CHECKED POWER, NO POWER AT CONNECTOR. FOUND CONNECTOR NEAR SEAT TRACK UNSECURE. SECURE TAB ON CONNECTOR DAMAGED. UNABLE TO HOLD IN PLACE. NEED NEW HARNESS. HARNESS NIS LAX. P/N BR9631-60. ITEM PLACED ON MEL, PLCARD INSTALLED DISCONNECTED CONNECTOR, CAPPED THE ENDS IN REF AMM 70-50-02. MEL 3351G APPROVED ITEM PLACED ON MEL, PLACARD INSTALLED. REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT HARNESS AT ROW 24ABC WITH REFERENCE TO CMM 25-21-50. OPS CHECKED WITH REFERENCE TO AMM 33-51-00-715-044. OPS CHECK GOOD, LIGHT NOW ILLUMINATES PROPERLY.
